3 doctors weighed in:

Can Claritin (loratadine) cause gastritis?

3 doctors weighed in
Dr. Alla Tamarkin
Anesthesiology
1 doctor agrees

In brief: Yes

It is possible to have gastritis according to the adverse side effects.

In brief: Yes

It is possible to have gastritis according to the adverse side effects.
Dr. Alla Tamarkin
Dr. Alla Tamarkin
Thank
Dr. Kathy Robinson
Family Medicine

In brief: Unlikely

Claritin is usually well tolerated.
It is not one of the medications that are known to cause a lot of stomach irritation. However, if you take it and have stomach pain then it would be good for you to find something different for allergy symptoms. Drugs that commonly cause gastritis are aleve, (naproxen) ibuprofen and alcohol.

In brief: Unlikely

Claritin is usually well tolerated.
It is not one of the medications that are known to cause a lot of stomach irritation. However, if you take it and have stomach pain then it would be good for you to find something different for allergy symptoms. Drugs that commonly cause gastritis are aleve, (naproxen) ibuprofen and alcohol.
Dr. Kathy Robinson
Dr. Kathy Robinson
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors